| Model Number |
80618 |
| Medical Device Problem Codes |
Break (1069); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
Vasoconstriction (2126); Cramp(s) /Muscle Spasm(s) (4521)
| Date of Event |
01/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).
Event or Problem Description
It was reported that removal difficulty occurred.A direxion was selected for microcatheterization of an endoleak of the abdominal aorta via the arc of riolan.After embolization, major resistance occurred withdrawing the device causing peeling of the external frame of the microcatheter.An integrated portion of the microcatheter was found to aide in removal without leaving a fragment in the sma or the arc of riolan.A spasm was noticed at the beginning of the arc of riolan, with no prior functional repercussions.
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).
Event or Problem Description
Additional Manufacturer Narrative
Initial reporter phone: (b)(4).H6 patient codes, evaluation conclusion codes - updated.Device evaluated by mfr: the direxion was returned to boston scientific for analysis.The device was inspected for any damage or irregularities.A fracture 40.9 cm from the hub was noted, but not a break.Kinks were measured at 51.8 cm and 52.9 cm from the hub.The report of peeling of the nitinol shaft was not confirmed.The device could not be inserted into a guide catheter due to the fracture so the report of friction could not be determined.
Event or Problem Description